Saddle connections in parabolic differential equations

  • C. Miguel Blázquez Universidad Técnica Federico Santa María.
  • Elías Tuma Universidad Técnica Federico Santa María.
Palabras clave: Parabolicas, Funciones, Ecuaciones diferenciales parabólicas


We assume the existence of a saddle connection between two hyperbolic equilibrium points. Necessary and sufficient conditzons are given for the existence of a connection for the perturbed equations. These connections are obtained from the zeros of a finite number of bifurcation functions.

Biografía del autor

C. Miguel Blázquez, Universidad Técnica Federico Santa María.
Departamento de Matemática.
Elías Tuma, Universidad Técnica Federico Santa María.
Departamento de Matemática.


[1] C. M. Blázquez, E. Turna Heteroclinic bifurcation in Banach spaces Lectures NoteS in Mathematics 1331(1988),12-38.

[2] C. M. Blázquez Transverse homoclinic orbit in periodically perturbed parabolic equations . Non Linear Analysis 10, No 11J (1986 ),1277-1291.

[3] C. M. Blázquez Bifurcation frorn a homoclinic orbit in parabolic differential equations Proc. Roy. Soc. Edin.103A (1986), 26.5-274.

[4] S . M. Chow, B. Deng Homoclinic and heteroclinic bifurcations in Banach spaces Preprint. Michigan State University

[5] S . M. Chow, J. K. Hale An exarnple of bifurcation to homoclinic orbits of Dif. Eq.37J.(1980).

[6] A. Friedman Hold, Rinehart and Winston 1969. Partial differential equation.

[7] J. K. Hale, X. B. Lin Heteroclinic orbit for retarded functional differential equation LCDS Report 8439 Brown University 1984

[8] .J. K. Hale Introduction to dynamic bifurcation. Lecture Notes in Mathematies. Springer Verlag, 1057 (1984).

[9] D. Henry Geometric theory of semilinear parabolic equations. Lecture Notes in Mathematics, Springer Verlag, 840 (1981).

[10] X. B. Liu Exponential dichotomies and homoclinic orbit in retarded Functional Differential Equations LCDS Report 8439 Brown University. may 1984.

[11] A. Pazy Semigroups of linear operators and applications to partial differential equations Appl. Math. Se.. 44, Springer Verlag ( 1983)

[12] L. P. Sil'nikov 119 On the generation of a periodic motion from trajectories doubly asymptotic to an equilibrium state of saddle type. Math. USSR Sbornik, Mat. Sbornik Tom 77 vol 6(1968), 119.
Cómo citar
Blázquez, C., & Tuma, E. (2018). Saddle connections in parabolic differential equations. Proyecciones. Revista De Matemática, 13(1), 25-34.